Being dizzy in the mornings when you awake is generally a low blood pressure issue. I'd suggest you sit on the side of the bed for perhaps 15 seconds before rising. Have you had a Holter test, which monitors your blood pressure over a period of time? I'd suggest you talk you doctor about this.
Keep us informed.
I was recently put on hbp medicine....50mg of a duirtic (sorry if I misspelled it). The last few days, I had those same feelings....lightheaded, not really a headache, but just didn't feel "right". I am/was also tired, and I usually walk everyday 2 or more miles. Anyway, I went to Urgent Care, where they have now add lisinoprol 10mg to my meds. I'm hoping this takes care of it. So, to answer your question, yes, I am having those same "just not right" feelings. I suggest going to urgent care, too!
Have you ever gotten your blood sugar tested? What you describe there could be Low blood sugar, Low hematocrit or hemoglobin which means low oxygen, but I guess a fall in blood pressure can make you dizzy and faint! Less pressure means less glucose and oxygen to brain so the brain will get your head a ground level so that it can get the needed glucose and oxygen which is why people faint...........High blood pressure will most likely cause a headache, but then again anything is possible.
I keep my pressure low with 400 mg magnesium, 5 grams time release vitamin c, cayenne pepper capsules, walking about 30 minutes daily, and 10 mg Lisinopril. I also take about 7 fish pills and many more supplements and just added Vitamin K2 and suggest anyone with HIGH BLOOD PRESSURE to add it, but before you do do some research into how Vitamin K2 prevents arterial calcification and cancers and many more things.
My started with a headache.